Multivariate inverse Gaussian and skew-normal densities

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Multivariate inverse Gaussian and skew-normal densities

TitleMultivariate inverse Gaussian and skew-normal densities
Publication TypeJournal Article
Year of Publication2012
AuthorsJoe, H, Seshadri, V, Arnold, BC
JournalStatistics & Probability Letters
Volume82
Pagination2244-2251
Date PublishedDEC
Type of ArticleArticle
ISSN0167-7152
KeywordsClosure under margins, t distribution, Transformed random variables
AbstractBased on inverse Gaussian random variables being transformations of skew-normal random variables, multivariate inverse Gaussian densities are obtained from appropriate multivariate skew-normal distributions. The new skew-normal distributions have some closure properties not satisfied by other multivariate skew-normal distributions. (C) 2012 Elsevier B.V. All rights reserved.
DOI10.1016/j.spl.2012.08.004